Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

More of a update than a question //!!TMI ALERT!!//

A week or so ago I ask about going off the pill, Well I have been pill free for almost two weeks now, the first few days I experienced major morning sickness type symptoms, but now I have a lot more energy than I have in a long time!! and last night was great, and it was the second time in 3 days, that NEVER happened while on the pill , my husband had to actually tell me HE was tired and needed some rest! LMOA!!! but he used to have to beg me for any action and I had to fake it, no faking anymore!! So I wanna say if you are normally a happy person but experienced depression symptoms after going on yaz, or any other BC try going off it for a few weeks and see if it helps you!!

Answer Question
 
Anonymous

Asked by Anonymous at 11:30 AM on Jan. 18, 2010 in Health

Answers (1)
  • i know...i want to get off of it, but i don't want any kids right now. i remember those days though.
    angevil53

    Answer by angevil53 at 11:50 AM on Jan. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN